# SDR MALA000773

- Difficulty date: December 27, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: AIR130902
- Part serial: NONE
- Condition: Malfunctioned
- Location: Lt Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER FI STOP OPEN LIGHT ILLUMINATED IN FLIGHT AFTER GEAR RETRACTION.  AIR TURNBACK TO MSP.  MAINTENANCE REMOVED AND REPLACED LT DOWNLOCK SWITCH PER SAAB AMM 32-61-05.  (P/N AIR130902), OPS CHECKS GOOD.  COMPLETED SEVERAL GEAR SWINGS ALL CHECK GOOD.
